2019
Том 71
№ 1

All Issues

Korolyuk V. V.

Articles: 4
Article (Ukrainian)

Central limit theorem for nonhomogeneous processes with independent increments with semi-Markov switchings

Korolyuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 134–137

Article (Ukrainian)

Central limit theorem in the phase extension scheme for semi-Markov random evolutions

Korolyuk V. S., Korolyuk V. V., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 316–321

Article (Ukrainian)

Asymptotic behavior of Markov evolutions until absorption

Korolyuk V. V., Tadzhiyev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 248–251

Article (Ukrainian)

Central limit theorem for homogeneous processes with independent increments and Semi-Markov commutations

Korolyuk V. S., Korolyuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 760–763